MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012583-19
Medical Device Problem Codes Patient-Device Incompatibility (2682); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device location was not provided, and it is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.The additional rx graftmaster device referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the patient presented with a free perforation with extravasation in the left main/left anterior descending arteries.A 4.5x19mm and 4x19mm rx graftmaster covered stents were deployed at 16 atmospheres (atm) and 15 atm, but failed to seal the perforation.Type of medical intervention was not specified.There were no reported adverse patient sequelae.Additional information has been requested.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additional information was received reporting that the 4.5x19mm rx graftmaster stent sealed the perforation successfully and there were no issues with the use of the device therefore, no investigation is required.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.Codes 4641, 2682 were removed.
 
Event or Problem Description
It was reported that the patient presented with a free perforation with extravasation in the left main/left anterior descending arteries.A 4.5x19mm and 4x19mm rx graftmaster covered stents were deployed at 16 atmospheres (atm) and 15 atm, but failed to seal the perforation.Type of medical intervention was not specified.There were no reported adverse patient sequelae.Subsequent to the initially filed mdr report, the account confirmed that the 4x19mm rx graftmaster was first implanted but failed to seal the perforation.There were no deployment issues with the stent and it did not exacerbate the perforation.Then a 4.5x19mm rx graftmaster stent was deployed and ultimately sealed the perforation.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key12700159
Report Number2024168-2021-09616
Device Sequence Number1364386
Product Code MAF
UDI-Device Identifier08717648176487
UDI-Public08717648176487
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number1012583-19
Device Catalogue Number1012583-19
Device Lot Number1012741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRAFTMASTER US RX 4.00X19
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight168 KG